# SDR DL757091953

- Difficulty date: December 9, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE AT BODY STA 440 APPX STR LOCATION 15, SKIN IS BULGED AND DENTED.  COMPLIED WITH ER/A 477156-14.
